RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1978, Volume 107(149), Number 2(10), Pages 275–288 (Mi msb2674)  

On the $\alpha$-decompositions of characteristic functions that are limiting values of analytic functions

G. P. Chistyakov


Abstract: In this paper an affirmative answer is given to the following question of D. Dugué: Are the $\alpha$-components of a characteristic function, analytic in the strip $I=\{t:a<\operatorname{Im}t<0\}$, $a<0$, analytic in the same strip?
Bibliography: 6 titles.

Full text: PDF file (1057 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1979, 35:4, 555–567

Bibliographic databases:

UDC: 519.21
MSC: 60E10
Received: 01.06.1977

Citation: G. P. Chistyakov, “On the $\alpha$-decompositions of characteristic functions that are limiting values of analytic functions”, Mat. Sb. (N.S.), 107(149):2(10) (1978), 275–288; Math. USSR-Sb., 35:4 (1979), 555–567

Citation in format AMSBIB
\Bibitem{Chi78}
\by G.~P.~Chistyakov
\paper On the $\alpha$-decompositions of characteristic functions that are limiting values of analytic functions
\jour Mat. Sb. (N.S.)
\yr 1978
\vol 107(149)
\issue 2(10)
\pages 275--288
\mathnet{http://mi.mathnet.ru/msb2674}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=512012}
\zmath{https://zbmath.org/?q=an:0422.60014|0392.60019}
\transl
\jour Math. USSR-Sb.
\yr 1979
\vol 35
\issue 4
\pages 555--567
\crossref{https://doi.org/10.1070/SM1979v035n04ABEH001572}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1979JJ04900008}


Linking options:
  • http://mi.mathnet.ru/eng/msb2674
  • http://mi.mathnet.ru/eng/msb/v149/i2/p275

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:136
    Full text:37
    References:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019